# SDR FDEA201612134399

- Difficulty date: December 13, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42706
- Aircraft time: 5,773 hours, 2,363 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Converter
- Part number: 672000621
- Part serial: 67200062145
- Condition: Dirty
- Location: Ozone
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN THE COCKPIT, IN BEGINNING DESCENT.  NO SMOKE OR OBSCURATION.  INTENSE ODOR FOR 15-20  SECONDS THEN RAPIDLY DISSIPATED . NO ENGINE OR WING ANTI-ICE. NOT LIKE AN ELECTRICAL BURNING ODOR.  ODOR OCCURRED THREE TIMES DURING DESCENT ON PREVIOUS FLT . ON THIS FLIGHT, ODOR OCCURRED ONCE DURING TAKEOFF (NOT A  STRONG) AND ONCE DURING  DESCENT(INTENSE). ODOR DOES NOT COME FROM  ANY PARTICULAR AREA OF COCKPIT.    REMOVED AND REPLACED LT & RT OZONE CONVERTERS. LEAK  CHECKED GOOD. RAN PACKS ON APU AIR WITH NO ABNORMAL ODORS NOTED. RAN ENGINES NR 1 & 2 WITH PACKS ON,   NO ABNORMAL ODORS NOTED IAW AMM 21-51-22-4.
